3 doctors weighed in:

Can someone die from a diphenhydramine overdose?

3 doctors weighed in
2 doctors agree

In brief: Potentially yes

If you or someone else has taken too much of benadryl, (diphenhydramine) or any other substance, call the national poison control center at 1-800-222-1222.
For advice.

In brief: Potentially yes

If you or someone else has taken too much of benadryl, (diphenhydramine) or any other substance, call the national poison control center at 1-800-222-1222.
For advice.
Dr. Christopher Abel
Dr. Christopher Abel
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Yes

But a fatal diphenhydramine overdose is not common.

In brief: Yes

But a fatal diphenhydramine overdose is not common.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors